dietician-icon
Weight gain from Primolut N
I've put on 2kgs in a week after taking one course of Primolut N...is this fluid retention ? Will my body lose this Weight without changing my diet ?
9932 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Try 1 tsp apple cider vinegar (unfiltered ) with honey & water regularly for a month , it will help in reducing water from ur body
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Weight Gain How to gain weight without working out How to gain weight in 1 month
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.